uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Combinatorial analogues of ad-nilpotent ideals for untwisted affine Lie algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2012 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 372, 85-107 p.Article in journal (Refereed) Published
Abstract [en]

We study certain types of ideals in the standard Borel subalgebra of an untwisted affine Lie algebra. We classify these ideals in terms of the root combinatorics and give an explicit formula for the number of such ideals in type A. The formula involves various aspects of combinatorics of Dyck paths and leads to a new interesting integral sequence.

Place, publisher, year, edition, pages
2012. Vol. 372, 85-107 p.
Keyword [en]
Affine Lie algebra, Borel subalgebra, Dyck path, Ideal, Integral sequence
National Category
URN: urn:nbn:se:uu:diva-184877DOI: 10.1016/j.jalgebra.2012.08.025ISI: 000311187200005OAI: oai:DiVA.org:uu-184877DiVA: diva2:570963
Available from: 2012-11-21 Created: 2012-11-15 Last updated: 2013-03-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 289 hits
ReferencesLink to record
Permanent link

Direct link